# SDR SIMA200922206

- Difficulty date: August 6, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 26,357 hours, 22,271 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 26,357 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING THE MAIN BASE VISIT INSPECTION FRAME 20 WAS FOUND TO BE CORRODED BELOW SERVICE DOOR AT SPLICE.  CUT OUT CORRODED AREA.  FABRICATED A 3.5" X 1.0" DOUBLER FROM AL7475-T761 0.040" AND A 1.5" X 1.0" FILLER FROM AL2024T3 0.040".  PREPPED, CLEANED, ALODINED, PRIMED AND INSTALLED REPAIR PIECES IAW AEA EO EM-53MR-1345.  AIRCRAFT RETURNED TO SERVICE.
